# SDR AALA201707129029

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 50,812 hours, 24,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY LED FLASHLIGHT BY THE L1 DOOR DOES NOT BLINK.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-60-00.  OPERATIONAL CHECK GOOD.
